Altmetric

Vaccine approaches to malaria control and elimination: Insights from mathematical models

File Description SizeFormat 
White Vaccine 2016.pdfPublished version1.03 MBAdobe PDFView/Open
Title: Vaccine approaches to malaria control and elimination: Insights from mathematical models
Authors: White, MT
Verity, R
Churcher, TS
Ghani, AC
Item Type: Journal Article
Issue Date: 23-Oct-2015
Date of Acceptance: 23-Oct-2015
URI: http://hdl.handle.net/10044/1/30554
DOI: https://dx.doi.org/10.1016/j.vaccine.2015.09.099
ISSN: 1873-2518
Publisher: Elsevier
Start Page: 7544
End Page: 7550
Volume: 33
Issue: 52
Copyright Statement: © 2015 Elsevier Ltd. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)
Sponsor/Funder: PATH-Program for Appropriate Technology in Health
Bill & Melinda Gates Foundation
Funder's Grant Number: GAT.0888-07-06258-CRT
OPP1068440
Keywords: Science & Technology
Life Sciences & Biomedicine
Immunology
Medicine, Research & Experimental
Research & Experimental Medicine
Malaria
Vaccine
Trial design
Mathematical model
Transmission
PLASMODIUM-FALCIPARUM INFECTION
AFRICAN CHILDREN
CONTROLLED-TRIAL
MOSQUITO TRANSMISSION
PHASE-3 TRIAL
DOUBLE-BLIND
FOLLOW-UP
EFFICACY
IMMUNIZATION
RTS,S/AS02A
Virology
06 Biological Sciences
07 Agricultural And Veterinary Sciences
11 Medical And Health Sciences
Publication Status: Published
Appears in Collections:Faculty of Medicine
Epidemiology, Public Health and Primary Care



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx